Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 14, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    On the number of closure-type mappings
    July 1, 2004
    V. B. Alekseev
    Page range: 217-229
  • Requires Authentication Unlicensed
    Licensed
    Spectral properties of a linear congruent generator in special cases
    July 1, 2004
    A. S. Rybakov
    Page range: 231-255
  • July 1, 2004
    G. A. Karpunin
    Page range: 257-262
  • July 1, 2004
    S. N. Selezneva
    Page range: 263-266
  • Requires Authentication Unlicensed
    Licensed
    Simulation of circuits of functional elements by the universal Turing machine
    July 1, 2004
    A. V. Chashkin
    Page range: 267-272
  • Requires Authentication Unlicensed
    Licensed
    Implementation of Markov chains over Galois fields
    July 1, 2004
    Sh. R. Nurutdinov
    Page range: 273-285
  • Requires Authentication Unlicensed
    Licensed
    On solving automaton equations
    July 1, 2004
    I. V. Lyalin
    Page range: 287-300
  • Requires Authentication Unlicensed
    Licensed
    Boundaries of random triangulation of a disk
    July 1, 2004
    M. A. Krikun
    Page range: 301-315
  • Requires Authentication Unlicensed
    Licensed
    On the accuracy of approximation in the Poisson limit theorem
    July 1, 2004
    D. N. Karymov
    Page range: 317-327

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/14/3/html
Scroll to top button